# SDR VNAA2011030400026

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 17,040 hours, 17,669 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA00618101
- Part serial: 1645
- Condition: Damaged
- Location: Tailcone
- Part time: 14,426 hours, 15,002 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE FOLLOWING DAMAGED COMPONENTS:  TAIL NAV / STROBE LIGHT ASSEMBLY, UPPER TAIL NAV LIGHT ASSEMBLY, VERTICAL STABILIZER UPPER MID FAIRING, VERTICAL STABILIZER AFT FAIRING ASSEMBLY AND ATC NR 2 LOWER ANTENNA.  DAMAGED HARDWARE WAS REMOVED AND REPLACED AND REPAIRS WERE MADE FOR BURN MARKS.  MAINTENANCE PERFORMED CHECKS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REO’S.
